# SDR DXTA2011080204682

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 3,591 hours, 2,424 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315381
- Part serial: 1048
- Condition: Worn
- Location: Nlg
- Part time: 1,240 hours, 794 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABNORMAL GEAR RETRACTION, GEAR UNSAFE LIGHT REMAINED ON FOR APPROX 7-10 SECONDS AFTER ALL GEAR INDICATED UP.  HEARD NOSE WHEEL SPINNING ABNORMALLY LONG IN NOSE COMPARTMENT.  GEAR EXTENDED NORMALLY, NOSE WHEEL MADE ABNORMAL NOISE UPON ROLLOUT.  FOUND LOWER TORQUE LINKS BUSHINGS & HARDWARE LOOSE.  REPLACED NLG WHEEL ASSY'S IAW MM 32-20-00. NLG ACTUATOR AFT ATTACHMENT HARDWARE FOUND LOOSE.  REPLACED NLG HARDWARE ELASTOMERIC BEARINGS IAW MM 21-30-30.  NOSE WHEEL BEARINGS 32-41-10. LANDING GEAR OPS CHECKED & FOUND SERVICEABLE IAW MM 32-41-10.  NOSE GEAR SHOCK STRUT SERVICED IAW MM 32-20-00-600. NO FAULT FOUND WITH STRUT.
